# SDR U2RA2025110200025

- Difficulty date: October 26, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N569CA
- Make and model: Boeing 747409F
- Aircraft serial: 30763
- Aircraft time: 99,187 hours, 18,200 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 300
- Part time: 99,187 hours, 18,200 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION AT SHARP TK  LOCATED IN RKSI, A CRACK INDICATION WAS DETECTED AT THE INBOARD UPPER HOLE OF THE HORIZONTAL STABILIZER REAR SPAR UPPER CHORD AT RBL 43.5 BY OPEN-HOLE HFEC. OVERSIZED HOLE AND FREEZE PLUG INSTALLATION PERFORMED IAW BOEING COMMUNICATION SYSTEM MUA-MUA-25-0076-06B.
